Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 10, NWS Fort Worth, TX

February 26, 2021Delta County, Hopkins County, Texas

NWS Fort Worth, TX issued this river flood warning at Feb 26, 2021, 6:24 AM CST for Delta County, Hopkins County, Texas. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Feb 26, 2021, 6:24 AM CST (12:24 UTC)
Expired
Feb 27, 2021, 8:51 AM CST
In force
26 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Delta County, TX, Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 19.95 ft at Feb 26, 2021, 1:00 PM CST.

actionminormoderate510152002/2602/2702/28
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

107 
WGUS44 KFWD 261224
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
624 AM CST Fri Feb 26 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-223-270630-
/O.NEW.KFWD.FL.W.0010.210226T1224Z-210227T0625Z/
/COPT2.1.ER.210226T1131Z.210226T1215Z.210226T1824Z.NO/
624 AM CST Fri Feb 26 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the South Sulphur River Near Cooper.
* From this morning to late tonight.
* At 6:15 AM CST Friday the stage was 16.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 3.3 feet Wednesday morning.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

Garcia
5 follow-up statements
587 
WGUS84 KFWD 261306
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
706 AM CST Fri Feb 26 2021

...The Flood Warning continues for the following rivers in Texas...

  South Sulphur River near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-223-270000-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-210227T0000Z/
/COPT2.1.ER.210226T1131Z.210226T1800Z.210226T1930Z.NO/
706 AM CST Fri Feb 26 2021

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until this evening.
* At 6:15 AM CST Friday the stage was 16.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.5 feet 
  this afternoon. It will then fall below flood stage later this 
  afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

Godwin
553 
WGUS84 KFWD 261431
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
831 AM CST Fri Feb 26 2021

...The Flood Warning is extended for the following rivers in Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

...The Flood Warning continues for the following rivers in Texas...

  East Fork Trinity River At McKinney affecting Collin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC085-270645-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-210227T0645Z/
/MCKT2.1.ER.210226T1215Z.210226T1800Z.210226T1845Z.NO/
831 AM CST Fri Feb 26 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the East Fork Trinity River At McKinney.
* Until late tonight.
* At 7:30 AM CST Friday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.1 feet 
  around noon today. It will then fall below flood stage this 
  afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will begin along 
  the river.


&&

LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667

$$

TXC119-223-270845-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-210227T2007Z/
/COPT2.1.ER.210226T1131Z.210226T1800Z.210227T0807Z.NO/
831 AM CST Fri Feb 26 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until Saturday afternoon.
* At 8:15 AM CST Friday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  this afternoon. It will then fall below flood stage just after 
  midnight tonight.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur 
  along the river reach. A few rural roads will be flooded. Moderate 
  flooding will occur on farm and ranch land adjacent to the river.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

TXC231-257-397-270845-
/O.EXT.KFWD.FL.W.0008.210226T1533Z-210227T1803Z/
/QLAT2.1.ER.210226T1533Z.210227T0000Z.210227T0603Z.NO/
831 AM CST Fri Feb 26 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Saturday afternoon.
* At 7:45 AM CST Friday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this morning 
  to a crest of 16.3 feet this evening. It will then fall below 
  flood stage just after midnight tonight.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

TXC231-270845-
/O.EXT.KFWD.FL.W.0007.210226T1704Z-210227T2333Z/
/GNVT2.1.ER.210226T1704Z.210227T0000Z.210227T1133Z.NO/
831 AM CST Fri Feb 26 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until Saturday afternoon.
* At 7:45 AM CST Friday the stage was 4.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 16.8 feet this evening. It will then 
  fall below flood stage late tonight.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Barnes
684 
WGUS44 KFWD 261652
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1052 AM CST Fri Feb 26 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-223-271100-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-210228T0457Z/
/COPT2.2.ER.210226T1131Z.210227T0000Z.210227T1657Z.NO/
1052 AM CST Fri Feb 26 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until late tomorrow evening...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until Saturday evening.
* At 10:15 AM CST Friday the stage was 19.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.5 feet 
  this evening. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 20.0 feet, moderate out of bank flooding will occur 
  along the river reach. A few rural roads will be flooded. Moderate 
  flooding will occur on farm and ranch land adjacent to the river.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

12
210 
WGUS84 KFWD 270050
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
650 PM CST Fri Feb 26 2021

...The Flood Warning continues for the following rivers in Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-223-271900-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-210227T1846Z/
/COPT2.1.ER.210226T1131Z.210226T1915Z.210227T0646Z.NO/
650 PM CST Fri Feb 26 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until Saturday afternoon.
* At 6:15 PM CST Friday the stage was 18.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 3.9 feet by 
  Wednesday evening.
* Impact...At 16.0 feet, minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river. At 20.0 feet, moderate 
  out of bank flooding will occur along the river reach. A few rural 
  roads will be flooded. Moderate flooding will occur on farm and 
  ranch land adjacent to the river.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

12
608 
WGUS84 KFWD 271451
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
851 AM CST Sat Feb 27 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

TXC119-223-271600-
/O.CAN.KFWD.FL.W.0010.000000T0000Z-210227T1451Z/
/COPT2.1.ER.210226T1131Z.210226T1915Z.210227T0646Z.NO/
851 AM CST Sat Feb 27 2021

...The Flood Warning for the South Sulphur River Near Cooper has 
been cancelled...

The Flood Warning is cancelled for
  the South Sulphur River Near Cooper.
* At 8:15 AM CST Saturday the stage was 8.3 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to rise to a crest of 12.5 feet 
  Monday morning but will remain below flood stage.


&&

LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
      3329 9557

$$

Dunn

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 26, 5:47 AM CST, 37 minutes earlier.

Area forecast discussion, Feb 26, 5:47 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
547 AM CST Fri Feb 26 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Today through Saturday Morning/

Showers and embedded thunderstorms continue to diminish in areal
coverage as the strong warm air advection aloft wanes and the dry
slot around the base of the upper trough impinges on North and
Central Texas. The threat for marginally severe storms has
decreased greatly as instability has been shunted south toward the
Brazos Valley. With shortwave ridging in the wake of our trough, I
anticipate that most areas will be rain/storm-free by the noon
time hour. Clouds will linger, however, with gradual clearing from
west to east through the daylight hours. West winds will promote
some adiabatic compression/downslope and I've nudged temperatures
a little higher than the previous short term forecast iteration.

The clear conditions will be short-lived as another WAA regime
establishes itself. At present time, it does not appear that
convection that develops Saturday morning will have quite the
vigor as Thursday evening's/this morning's storms and thus I
don't anticipate an appreciable threat for severe weather early
in the day. What we will have to contend with, however, will be
the potential for areas of fog across the area thanks to the
recent rainfall and warm/moist air being injected into a cooling
near surface layer. At present time, I've restricted visibility
only to around 1-2 miles, but some spots could see visibility as
low as 1/2 mile.

Fog will dissipate by mid-morning Saturday as increased mixing
courtesy of large scale ascent arrives from the west. Most of the
area will be within the entrance region of a strengthening
cyclonically curved mid-level jet. At this time, I do anticipate
an increase in shower and thunderstorm activity. The long term
discussion below has additional details on the low-end severe
weather and possibly more noteworthy hydro threat expected.

Bain

&&

.LONG TERM... /Issued 345 AM CST Fri Feb 26 2021/
/Saturday Onward/

Unsettled weather will continue across North and Central Texas
through most of the extended forecast period as we remain beneath
southwesterly flow aloft. Although there remains some uncertainty,
a severe weather threat exists this weekend. As precipitation
chances continue next week, a threat for heavy rainfall will exist
across portions of the region. Both the ECMWF and NAEFS ensemble
guidance indicate high precipitable water values and integrated
vapor transport percentiles at or above 90% through Monday night
would support a heavy rain threat. Rainfall accumulations will
generally be higher across East and Central Texas.

Low level southerly flow should become well established by Saturday
morning as a surface warm front attempts to push north toward the
Red River by Saturday evening. The warm front will serve as an
area of focus for showers and thunderstorms to develop, especially
during the afternoon/evening hours along and north of the I-20
corridor. We’ll have to keep an eye on the northward extent of
the warm front, as areas along/south of the front would have the
best potential for the development of strong to severe
thunderstorms. Mild temperatures with highs in the mid 70s are
expected south of the boundary, while areas north of the boundary
only warm into the mid 60s. As we head into the evening hours,
model soundings reveal the presence of elevated instability, steep
mid level lapse rates, and strong shear. This would support a
threat for elevated hail with some of the stronger thunderstorms.
Persistent warm air advection will yield a mild night across the
region with lows in the 50s to mid 60s.

An upper level trough traversing the Plains will send a cold
front across the region on Sunday. Ahead of the front, our region
will remain in the warm sector with high PW values in place. In
the upper levels, our region will remain beneath southwesterly
flow, with an upper level jet streak of 100-120 knots in place
aloft Sunday afternoon/evening. This set up may result in some
strong to severe thunderstorms along/ahead of the cold front
mainly along and south of the I-20 corridor. The main threats
would be hail and damaging winds.

In wake of the passage of the cold front, high temperatures in the
50s are expected region wide on Monday. Rain chances will continue
through mid week as an upper level low ejects from the southwest
on Monday. A lull in precipitation is possible Tuesday night into
Wednesday, but low rain chances will once again return on
Wednesday and Thursday.

Garcia

&&

.AVIATION... /NEW/
/12 UTC TAF Cycle/

Concerns---Ceiling and visibility trends.

While VFR may be observed this morning, it's likely to be brief
and I am still confident that most areas will be socked in with
low stratus through most of today. This afternoon, as west winds
overspread the area, I anticipate a transition from LIFR to VFR
over the course of 3 to 4 hours (possibly sooner). Southerly
winds will return late tonight into the pre-dawn hours on Saturday
with an intrusion of MVFR/IFR stratus as a warm front moves
northward. Accompanying this warm front will be the threat for IFR
vsby and given the decent model agreement along with pattern
recognition for fog/stratus events across our area, I've added 1-3
SM in the extended reaches of the TAF.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  50  69  60  66 /  20   0  80  30  70
Waco                64  53  73  62  72 /  10  10  40  20  70
Paris               59  47  64  58  66 /  50   0  80  60  80
Denton              62  47  68  57  63 /  10   0  80  30  60
McKinney            61  47  67  58  65 /  30   0  80  40  70
Dallas              63  50  71  61  68 /  30   0  80  30  70
Terrell             62  50  71  60  67 /  60   5  80  30  80
Corsicana           64  54  75  63  71 /  40   5  80  20  80
Temple              66  54  74  62  72 /   5  20  30  10  70
Mineral Wells       63  48  70  54  62 /  10   0  40  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Feb 26, 3:48 AM CST, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
348 AM CST Fri Feb 26 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271000-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
348 AM CST Fri Feb 26 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A few strong storms may produce small, sub-severe hail this morning.
Heavy rainfall will result in instances of flooding, especially
across flood prone areas east and north of the U.S. highway 287
corridor.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Thunderstorm chances will return to much of the area Saturday
afternoon through Sunday. Low thunderstorm chances will continue
behind the cold front Sunday night into Monday.

A few strong to severe storms may be possible across North and
Central Texas Saturday afternoon. At this time, all modes of severe
weather could be possible, but confidence is still low. The severe
weather threat will continue into Sunday as a cold front moves
through the area. Severe weather will be possible along and ahead of
the cold front midday Sunday through early Sunday evening. Hail and
damaging winds will be the main hazards. Heavy rain may result in
minor flooding, especially across East and Central Texas. Remain weather-aware
through the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 26, 1:03 AM CST, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
103 AM CST Fri Feb 26 2021

TXZ115-116-260745-
Palo Pinto TX-Stephens TX-
103 AM CST Fri Feb 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEPHENS AND CENTRAL
PALO PINTO COUNTIES UNTIL 145 AM CST...

At 103 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Breckenridge, moving east at 55 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Mineral Wells, Breckenridge, Graford, Necessity and Possum Kingdom
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3274 9893 3296 9843 3300 9817 3300 9806
      3274 9806 3257 9884
TIME...MOT...LOC 0703Z 247DEG 47KT 3269 9880

Stalley
Special weather statement, Feb 26, 2:34 AM CST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
234 AM CST Fri Feb 26 2021

TXZ102-103-117-118-260915-
Parker TX-Denton TX-Tarrant TX-Wise TX-
234 AM CST Fri Feb 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...SOUTHWESTERN
DENTON...NORTHEASTERN PARKER AND NORTHWESTERN TARRANT COUNTIES UNTIL
315 AM CST...

At 234 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Springtown, or 8 miles north of Weatherford,
moving northeast at 60 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Denton, Flower Mound, Keller, Southlake, Weatherford, Azle, Trophy
Club, Eagle Mountain, Briar, Roanoke, Pecan Acres, Argyle, Justin,
Reno, Springtown, Northlake, Pelican Bay, Haslet, Bartonville and New
Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to flooding...especially across low lying and poor drainage areas.
Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3276 9783 3289 9790 3325 9728 3299 9712
TIME...MOT...LOC 0834Z 239DEG 53KT 3287 9774

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 8:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Feb 25, 8:25 PM CSTSpecial Weather StatementFWDCollin35 min
Feb 25, 8:42 PM CSTSpecial Weather StatementFWDFannin, Lamar48 min
Feb 25, 9:18 PM CSTSpecial Weather StatementFWDDelta12 min
Feb 25, 10:08 PM CSTSpecial Weather StatementFWDCollin37 min
Feb 25, 11:08 PM CSTSpecial Weather StatementFWDPalo Pinto37 min
Feb 25, 11:17 PM CSTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Feb 25, 11:57 PM CSTAreal Flood AdvisoryFWDDenton, Tarrant5 hr
Feb 26, 1:03 AM CSTSpecial Weather StatementFWDPalo Pinto, Stephens42 min
Feb 26, 2:34 AM CSTSpecial Weather StatementFWDParker41 min
Feb 26, 3:30 AM CSTRiver Flood WarningFWDDallas3 hr
Feb 26, 6:28 AM CSTRiver Flood WarningFWDCollin7 hr
Feb 26, 1:05 PM CSTRiver Flood WarningFWDDallas20 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.